# SDR IPXA2025022699591

- Difficulty date: October 16, 2023
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N573UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35662
- Aircraft time: 60,177 hours, 9,542 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Hose
- Part number: AS1591121550A
- Condition: Deformed
- Location: Cabin Air
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** SUPPLEMENTAL SDR *** FAULT - FOUND MAIN DECK AIR HOSE DEFORM AT STA 1210 RIGHT SIDE (REPLACE) REPLACED THE MAIN DECK AIR HOSE AT STA 1210 R/H SIDE. SUPPLY AIR CON AS PER B744 AMM 21-00-00/201 AND VERIFIED THE HOSE FUNCTION TO DISTRIBUTE CONDITIONED AIR TO MAIN DECK ARE NORMAL AND NO LEAKING FOUND.
